User Reviews for Aubagio
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Aubagio.
Reviews for Aubagio to treat Multiple Sclerosis
"When I first started Aubagio, I had almost instant panic attacks that my Dr. And pharmacist said, were not from Aubagio, but every night after I had taken it for months about 15 minutes in I would have the most intense panic attacks that had lasted six months my attacks still lasted after that not as severe but still every day until I just quit it 3 months ago. I also had severe stomach ache, flushing, incredibly high blood pressure, hair thinning, I am feeling now it did help me with energy, I wasn't sure if it was Aubagio or an anti depressants that was helping me and the burning sensation is back in my body. My doctor is going to be upset I have not seen him since I quit, I just can't handle the fear in panic attacks and the blood pressure"
Tina from CA January 29, 2016
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have used Aubagio for 18months after being on Avonex for 8 years. I love that I no longer have to stab my thigh with an inch and a half needle. I don't have any of the problems that others have talked about. I haven't had an MRI lately, so I don't know if things have gotten any worse. I feel ok but have problems with balance and walking which I had before starting Aubagio. I will continue on Aubagio."
HatRak333 (taken for 1 to 2 years) November 27, 2015
|4 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have taken Aubagio for 6 months and no new lesions since I started. For the first couple of weeks it upset my stomach and I had bad headaches, but those improved. After a month or two the hair loss gradually increased and I'm still loosing more after 6 months. I still have headaches everyday but they haven't been bad until recently. I now have face flushing and pins and needles that are much worse than normal. I also have a red sore on my arm that is slowly growing and just doesn't want to heal. I'm going to Neuro this week to decide if I should continue or not."
LR75 November 15, 2015
|6 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Have had MS since 1988. Was on Betaseron from 2001-2014 and switched to Aubagio Jan 2015. About mid April I lost sense of Taste - not appetite, just Taste. Weird thing is that I can taste salt and only salt. Also have the hair thinning."
singharmony111 (taken for 6 months to 1 year) August 12, 2015
|12 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"How does one know if an MS med works? It is a crap shoot. I have lost hair--no big deal. Most concerned about the accessibility of the packaging. It is an awful package for people with a neurological disorder. What is wrong with a bottle?"
ireneg (taken for 1 to 6 months) July 9, 2015
|9 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"As soon as I began taking this medicine, my vision became incredibly blurry. Nausea and other stomach issues not as bothersome, but present daily nonetheless. Neorupathic problems in legs occurring daily. Tingling, sharp pains and numbness in different areas of feet and legs come on intermittently."
ABOUTAB July 7, 2015
|14 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"The first 6 months on Aubagio were wonderful. I noticed a change for the better in my depression, with seemingly no side effects. Then, at the 6 month mark, things started to go very wrong. I broke out in boils. I had them in my ear canal, as well as on both legs. I've never had boils in my life. Then things started to get even worse. I had bronchitis, the flu, bronchitis again, the flu again, admitted to the hospital for TIA (which turned out to be a massive MS attack), bronchitis again, cellulitis, and finally, severe nausea and dizziness. So many side effects my doctor did an elimination to remove the medication quickly from my system. the ease of taking the medication did not offset the side effects."
hachismom (taken for 6 months to 1 year) April 29, 2015
|24 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I had side effects that are difficult to explain. I felt like I was decaying inside and never felt right about a month or so after starting -- I missed a few doses one week due to not having my med and being away from home and I felt better after just two doses missed! I had an MRI 6 1/2 months in and had active lesions on my spine - brain MRI showed minimal change but in the same breath no improvement toward lesions and size. I had vision blurriness that I never experienced my eyes would go weak 2 min of focus, I was told not due to the medicine. My other meds were not as effective as they were prior to starting Aubagio and my Lyrica was tripled in dosage. My skin was dry and I depression got worse and depression was better once stopped."
Day11 (taken for 6 months to 1 year) November 14, 2014
|21 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I've been on Aubagio for 7 months. I just had a new MRI to check progress, and MRI showed no new activity. This is the first treatment medication that I've been able to handle, after trying every single other. Love it."
Sskaggs October 28, 2013
|60 users found this comment helpful. Did you? Yes No||Report as inappropriate|